1. Home
  2. Uncategorized
  3. Quiz time
Uncategorized

Quiz time

Share

Your patient experiences an anaphylactic reaction while receiving an infusion of a monoclonal antibody. Which response is correct?

a. Speed the infusion so it finishes more quickly.
b. Administer an anti-inflammatory agent.
c. Premedicate the patient in the future.
d. Do not administer that medication to the patient again.

Correct answer: d. Two types of infusion reactions may occur in patients receiving monoclonal antibodies—anaphylaxis (a hypersensitivity reaction) and cytokine-release syndrome. A patient who has had anaphylaxis should never receive that medication again.

To learn more, read the continuing nursing education article: “Chemotherapy and biotherapy for autoimmune disease: What all nurses need to know”.

Leave a Reply

Your email address will not be published.

Fill out this field
Fill out this field
Please enter a valid email address.

Get your free subscription to NurseLine!

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Recent Posts